Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 18, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Feb 26, 2008, 12:28 PM EST for Lowndes County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2008, 12:28 PM EST (17:28 UTC)
- Expired
- Feb 26, 2008, 12:45 PM EST
- In force
- 17 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Lowndes County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 8:39 AM EST | Severe Thunderstorm Watch | SPC | 6 hr |
| Feb 26, 11:00 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 261728
TORTAE
GAC185-261745-
/O.NEW.KTAE.TO.W.0018.080226T1728Z-080226T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1228 PM EST TUE FEB 26 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 1245 PM EST
* AT 1224 PM EST...SKYWARN SPOTTERS REPORTED A TORNADO NEAR LAKE
PARK...OR 7 MILES NORTHWEST OF JENNINGS...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MELROSE
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST TUESDAY EVENING
FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3072 8313 3071 8311 3063 8311 3062 8312
3063 8326 3075 8321 3075 8313
TIME...MOT...LOC 1728Z 274DEG 33KT 3066 8316
$$
25-CAMP1 follow-up statement
000
WWUS52 KTAE 261740
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1240 PM EST TUE FEB 26 2008
GAC185-261750-
/O.EXP.KTAE.TO.W.0018.000000T0000Z-080226T1745Z/
LOWNDES GA-
1240 PM EST TUE FEB 26 2008
...THE TORNADO WARNING FOR SOUTH CENTRAL LOWNDES COUNTY WILL EXPIRE
AT 1245 PM EST/1145 AM CST/...
THE STORM IS MOVING OUT OF LOWNDES COUNTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST TUESDAY EVENING
FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3072 8313 3071 8311 3063 8311 3062 8312
3063 8326 3075 8321 3075 8313
TIME...MOT...LOC 1740Z 274DEG 33KT 3065 8303
$$
25-CAMPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 26, 8:50 AM EST, 3 hours 38 minutes earlier.
Area forecast discussion, Feb 26, 8:50 AM EST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 AM EST TUE FEB 26 2008
...SEVERE WEATHER EXPECTED TODAY WITH WINDY CONDITIONS THROUGH
WEDNESDAY...
...FREEZING TEMPERATURES EXPECTED WEDNESDAY NIGHT...
.UPDATE...LATEST WATER VAPOR/RUC H5 COMPOSITE SHOWS A VIGOROUS SHORT
WAVE TROUGH MOVING INTO THE WRN OH/TN VALLEYS. A 40-50 KT WSW LOW
LEVEL JET COMBINED WITH FAVORABLE UPPER DIFFLUENCE AHEAD OF THE
TROUGH IS SETTING THE STAGE FOR SEVERE WEATHER ACROSS MUCH OF THE
REGION TODAY. A COLD FRONT EXTENDS FROM NRN AL TO ERN LA WITH A
PREFRONTAL TROUGH JUST AHEAD OF THE COLD FRONT FROM NWRN GA TO THE
WRN FL PANHANDLE. A SQUALL LINE IS ORIENTED ALONG THIS SURFACE
TROUGH AND IS MOVING INTO A REGION OF MOIST UNSTABLE AIR MASS (MID
60F DEW POINTS SURGING NWD INTO SERN AL/ERN FL PANHANDLE). THIS
SQUALL LINE IS MOVING FAIRLY RAPIDLY EWD (50-60 KTS)...AND WILL
AFFECT OUR WRN ZONES BETWEEN 14Z AND 16Z...AND AREAS TO THE EAST
INTO THE AFTERNOON. HAVE COORDINATED WITH THE SPC...AND A SVR TSTM
WATCH WILL BE IN EFFECT FOR OUR ENTIRE CWFA UNTIL 20Z.
&&
.MARINE...EXERCISE CAUTION CONDITIONS CONTINUE AT BUOY 42039 AND
WINDS WILL PICK UP TO ADVISORY CRITERION LATER THIS MORNING. SEAS
WILL FOLLOW SHORTLY THEREAFTER. WE COULD EASILY SEE SUSTAINED WINDS
AROUND 25 KNOTS...ESPECIALLY BEHIND THE FRONT LATER TODAY AND
TONIGHT. WINDS WILL NOT DROP BELOW ADVISORY CRITERIA UNTIL WEDNESDAY
EVENING.
&&
.AVIATION...IFR CIGS AND MVFR/IFR VIS ARE STILL AFFECTING MOST OF
THE TAF SITES THIS MORNING...BUT CONDITIONS ARE IMPROVING QUICKLY AT
DHN OUT AHEAD OF THE SQUALL LINE. THESE IMPROVEMENTS WILL BE
SHORT-LIVED...AS THE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
APPROACH THE AREA WITH FREQUENT LIGHTNING...WIND GUSTS OF 40 MPH OR
GREATER...TORRENTIAL DOWNPOURS...AND POSSIBLY SOME HAIL. THESE
STORMS WILL CONTINUE TO MARCH QUICKLY EASTWARD THROUGH THE MORNING
HOURS...AND EVENTUALLY IMPACT ALL OF THE TAF SITES FROM NW TO SE.
&&
.HYDROLOGY...MARIANNA CRESTED A FEW FEET ABOVE FLOOD STAGE...WITH
THE FLOOD WAVE TRAVELING DOWNSTREAM AND FLOODING ALTHA TODAY AND
LASTING INTO FRIDAY. BLOXHAM SHOULD BE CRESTING TODAY A FEW FEET
ABOVE FLOOD STAGE. HAVANA HAS CRESTED...BUT WILL CONTINUE TO
EXPERIENCE MODERATE FLOODING THROUGH THE END OF THE WEEK. AREAL
FLOODING CONTINUES IN SRN LEON COUNTY DUE TO MUNSON SLOUGH DRAINAGE.
TODAYS CONVECTION SHOULD PROGRESS EWD AT A DECENT CLIP...SO BASIN
AVERAGE QPF SHOULD REMAIN UNDER AN INCH. FOR MORE DETAILS ON THE
RIVERINE FLOODING...SEE THE NWS TALLAHASSEE WEB PAGE FOR THE LATEST
FLOOD WARNINGS AND RIVER FORECASTS PROVIDED THROUGH OUR LOCAL AHPS
SITE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 71 40 53 24 58 / 80 20 00 00 00
PANAMA CITY 70 41 53 35 60 / 90 10 00 00 00
DOTHAN 66 34 51 29 59 / 90 10 00 00 00
ALBANY 68 35 51 28 57 / 90 10 00 00 00
VALDOSTA 72 39 52 28 57 / 80 20 00 00 00
CROSS CITY 77 42 54 27 59 / 80 60 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.
RED FLAG WARNING FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...
TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY FROM 8 AM TODAY TO 7 PM EST WED ALL LEGS.
&&
JAMSKI/GOULDHazardous weather outlook, Feb 26, 5:48 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 548 AM EST TUE FEB 26 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-271100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 548 AM EST TUE FEB 26 2008 /448 AM CST TUE FEB 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...THE AREA IS UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY... .DAY ONE...TODAY AND TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE ENTIRE FORECAST AREA...WITH DAMAGING STRAIGHT LINE WINDS AND HAIL THE MAIN THREAT. HOWEVER...STORMS EARLY IN THE DAY WILL BE IN AN ENVIRONMENT OF SUFFICIENT LOW LEVEL SHEAR TO PRODUCE A THREAT FOR ISOLATED TORNADOES...ESPECIALLY IN ANY DISCRETE CELLS THAT DEVELOP AHEAD OF THE MAIN CONVECTIVE LINE. DEEP LAYER SHEAR PROFILES WILL BECOME MORE UNIDIRECTIONAL WITH TIME...BUT SPLITTING SUPERCELLS WILL REMAIN POSSIBLE WITH THE RIGHT MOVERS POSING THE TORNADO THREAT AND THE LEFT MOVERS A HAIL THREAT. THE STORMS WILL AFFECT SOUTHEAST ALABAMA AND CENTRAL PORTIONS OF THE FLORIDA PANHANDLE THIS MORNING...SOUTHWEST GEORGIA AND WESTERN PORTIONS OF THE FLORIDA BIG BEND AROUND MIDDAY...AND SOUTH CENTRAL GEORGIA AND THE EASTERN BIG BEND IN THE AFTERNOON AND EVENING HOURS. THE ENTIRE FRONTAL SYSTEM IS EXPECTED TO REMAIN PROGRESSIVE...THUS LIMITING THE IMPACT TO ALREADY SWOLLEN AREA RIVERS. MANY RIVERS REMAIN IN FLOOD ACROSS SOUTH GEORGIA AND NORTHWEST FLORIDA. CONSULT LOCAL FLOOD WARNINGS AND FLOOD STATEMENTS FOR RIVER CREST FORECASTS AND POTENTIAL FLOODING IMPACTS. WINDS OVER THE AREA WILL BE SUSTAINED AT 15 TO 20 MPH WITH GUSTS TO 30 MPH TODAY. THIS WILL POSE A HAZARD TO BOATERS ON AREA LAKES AND A LAKE WIND ADVISORY IS IN EFFECT FROM MID MORNING UNTIL JUST BEFORE SUNSET. THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE AND BIG BEND BEACHES. WINDS OVER THE GULF OF MEXICO ARE EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS THIS MORNING IN THE PREFRONTAL ONSHORE FLOW...AND GET EVEN HIGHER AS FRONTAL PASSAGE SHIFTS WINDS TO THE NORTHWEST LATE TODAY AND TONIGHT. FINALLY...MUCH COLDER AIR WILL MOVE INTO THE REGION TONIGHT ON GUSTY NORTHWEST WINDS. WIND CHILL READINGS WILL DROP INTO THE LOWER TO MID 20S WEDNESDAY MORNING OVER SOUTHEAST ALABAMA AND PARTS OF SOUTHWEST GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A WIDESPREAD FREEZE IS EXPECTED WEDNESDAY NIGHT...WITH FREEZE DURATIONS OF 6 TO 8 HOURS OVER RURAL INLAND AREAS. IN FACT...A HARD FREEZE WILL BE POSSIBLE IN THE NORMALLY COLDER AREAS OF THE FLORIDA BIG BEND AND SOUTH GEORGIA. COASTAL AND URBAN AREAS WILL NOT GET QUITE AS COLD. A LIGHT FREEZE IS ALSO EXPECTED THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Local storm report, Feb 26, 11:35 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1135 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG 8 SE NEWBY 31.47N 86.04W
02/26/2008 COFFEE AL EMERGENCY MNGR
TREES KNOCKED DOWN ON COUNTY ROAD 331.
&&
GOULDLocal storm report, Feb 26, 11:37 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1137 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG 5 E JACK 31.58N 85.91W
02/26/2008 COFFEE AL EMERGENCY MNGR
TREES KNOCK DOWN ON COUNTY ROAD 201. ROAD PARTIALLY
BLOCKED.
&&
GOULDSpecial weather statement, Feb 26, 11:50 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1150 AM EST TUE FEB 26 2008 GAZ130-131-261715- BEN HILL-IRWIN- 1150 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL AND IRWIN COUNTIES... * UNTIL 1215 PM EST AT 1144 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF FITZGERALD TO 6 MILES SOUTHWEST OF MYSTIC...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF FITZGERALD TO 10 MILES NORTHEAST OF TIFTON... MOVING EAST AT 45 MPH. THESE STORMS WILL BE NEAR... OCILLA BY 1155 AM EST. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Local storm report, Feb 26, 12:01 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1201 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG ASHBURN 31.71N 83.65W
02/26/2008 TURNER GA FIRE DEPT/RESCUE
WIND DAMAGE IN ASHBURN...POSSIBLE TORNADO. GRAIN SILO
DESTROYED...SEVERAL BUILDINGS KNOCKED OFF FOUNDATIONS
...SEVERAL TREES UPROOTED.
&&
GOULDLocal storm report, Feb 26, 12:03 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1203 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TSTM WND DMG HAHIRA 30.99N 83.37W
02/26/2008 LOWNDES GA EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE DOWN.
1150 AM TSTM WND DMG 1 S HAHIRA 30.98N 83.37W
02/26/2008 LOWNDES GA EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN ALONG U.S. HIGHWAY 41 SOUTH.
1151 AM TSTM WND DMG 1 S HAHIRA 30.98N 83.37W
02/26/2008 LOWNDES GA EMERGENCY MNGR
A DOWNED TREE BLOCKED THE INTERSECTION OF UNION AND HALL
ROADS.
&&
JAMSKILocal storm report, Feb 26, 12:04 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1204 PM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG FITZGERALD 31.71N 83.25W
02/26/2008 BEN HILL GA LAW ENFORCEMENT
TREES WERE DOWN ON NORTH MAIN STREET IN FITZGERALD.
&&
JAMSKIThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:20 AM EST | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Feb 26, 5:23 AM EST | Red Flag Warning | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 15 more | 38 hr |
| Feb 26, 10:41 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell, Thomas | 34 min |
| Feb 26, 11:12 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 63 min |
| Feb 26, 11:36 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 39 min |
| Feb 26, 11:55 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 35 min |
| Feb 26, 12:15 PM EST | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 30 min |
| Feb 26, 12:47 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Grady, Thomas | 28 min |
| Feb 26, 1:14 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 31 min |
| Feb 26, 2:39 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 37 hr |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.